MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404236
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number 72404155.Serial number n/a.Batch/lot number 1100014231.Model/catalog description reservoir 65 ml pc/iz.Unique identifier (udi) # (b)(4).
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) had been implanted with undersized cylinders, resulting in glans drooping and difficulty with penetration.A surgical procedure was performed during which the ipp was removed and replaced.The original 15 cm cylinders were exchanged for new 18 cm cylinders.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number 72404155.Serial number n/a.Batch/lot number 1100014231.Model/catalog description reservoir 65 ml pc/iz.Unique identifier (udi) # (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The reported issues with cylinder - length too short may have been due to a potential measurement error.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of disfigurement and length too short defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The reported patient symptom of disfigurement is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24677365
Report Number2124215-2026-16172
Device Sequence Number21367286
Product Code JCW
UDI-Device Identifier00878953003498
UDI-Public(01)00878953003498(17)221017(10)1000474950
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/17/2022
Device Model Number72404236
Device Catalogue Number72404236
Device Lot Number1000474950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured10/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age43 YR
Patient SexMale